Monodromy of hypergeometric functions and non-lattice integral monodromy
Publications Mathématiques de l'IHÉS, Tome 63 (1986), pp. 5-89
Cet article a éte moissonné depuis la source Numdam
@article{PMIHES_1986__63__5_0,
author = {Deligne, Pierre and Mostow, G. D.},
title = {Monodromy of hypergeometric functions and non-lattice integral monodromy},
journal = {Publications Math\'ematiques de l'IH\'ES},
pages = {5--89},
year = {1986},
publisher = {Institut des Hautes \'Etudes Scientifiques},
volume = {63},
mrnumber = {88a:22023a},
zbl = {0615.22008},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PMIHES_1986__63__5_0/}
}
TY - JOUR AU - Deligne, Pierre AU - Mostow, G. D. TI - Monodromy of hypergeometric functions and non-lattice integral monodromy JO - Publications Mathématiques de l'IHÉS PY - 1986 SP - 5 EP - 89 VL - 63 PB - Institut des Hautes Études Scientifiques UR - http://geodesic.mathdoc.fr/item/PMIHES_1986__63__5_0/ LA - en ID - PMIHES_1986__63__5_0 ER -
%0 Journal Article %A Deligne, Pierre %A Mostow, G. D. %T Monodromy of hypergeometric functions and non-lattice integral monodromy %J Publications Mathématiques de l'IHÉS %D 1986 %P 5-89 %V 63 %I Institut des Hautes Études Scientifiques %U http://geodesic.mathdoc.fr/item/PMIHES_1986__63__5_0/ %G en %F PMIHES_1986__63__5_0
Deligne, Pierre; Mostow, G. D. Monodromy of hypergeometric functions and non-lattice integral monodromy. Publications Mathématiques de l'IHÉS, Tome 63 (1986), pp. 5-89. http://geodesic.mathdoc.fr/item/PMIHES_1986__63__5_0/
